Statistics Theory and Methods

[1] Asymptotics For High Dimensional Regression M-Estimates: Fixed Design Results

Lihua Lei Stanford University Peter J. Bickel University of California, Berkeley Noureddine El Karoui University of California, Berkeley

Statistics Theory and Methods mathscidoc:2005.33003

Probability Theory and Related Fields, 172, 983–1079, 2018.12
[ Download ] [ 2020-05-19 10:50:39 uploaded by lihualei ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Solving Random Quadratic Systems of Equations Is Nearly as Easy as Solving Linear Systems

Yuxin Chen Princeton University Emmanuel Candes Stanford University

Statistics Theory and Methods mathscidoc:2005.33002

Communications on Pure and Applied Mathematics, 70, (5), 822- 883, 2017.5
[ Download ] [ 2020-05-13 09:32:45 uploaded by chenyx04 ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Fast community detection by SCORE

Jiashun Jin Carnegie Mellon University

Statistics Theory and Methods mathscidoc:2005.33001

Annals of Statistics , 43, (1), 57-89, 2015.2
[ Download ] [ 2020-05-13 09:30:25 uploaded by jiashun ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved